# SDR 2008UALA02239

- Difficulty date: April 16, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 56,375 hours, 20,642 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Punctured
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E UNDER NR 9 OTBD SLAT HAS PUNCTURE AND DENT. REPAIRED FIXED LEADING EDGE UNDER NR 9 SLAT PER SRM 57-41-01 TABLE 3 REPAIR 1 PAGE 207
